Asian Journal of Mathematics

Coassociative Cones Ruled by 2-planes

Daniel Fox

Full-text: Open access

Article information

Source
Asian J. Math., Volume 11, Number 4 (2007), 535-554.

Dates
First available in Project Euclid: 2 May 2008

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1209735309

Mathematical Reviews number (MathSciNet)
MR2402937

Zentralblatt MATH identifier
1148.53041

Subjects
Primary: 53C38: Calibrations and calibrated geometries

Keywords
Differential geometry Calibrations Coassociative

Citation

Fox, Daniel. Coassociative Cones Ruled by 2-planes. Asian J. Math. 11 (2007), no. 4, 535--554. https://projecteuclid.org/euclid.ajm/1209735309


Export citation